International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 1, Part A
An extension of a theorem of Ito on conjugacy class sizesAuthor(s):
Let G be a finite group and let G*
be the set of elements of prime power order of G. In this paper we show that, if no conjugacy class size of G*
is divisible by the product pq, then G is p-nilpotent with abelian Sylow p-subgroup or G is q-nilpotent with abelian Sylow q-subgroup, where p, q are distinct primes.Pages: 06-07 | Views: 1176 | Downloads: 25Download Full Article: Click Here
How to cite this article:
Ping Kang. An extension of a theorem of Ito on conjugacy class sizes. Int J Stat Appl Math 2017;2(1):06-07.